# SDR SWAA2021090300906

- Difficulty date: August 1, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 420 Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB R/H FWD SHIELD; BS 420+16; RBL 24; WL 156 (MARKED) ; / [01] EVALUATED FCB FWD SHIELD BS420-440 RBL 24 WL 156 AND NO FOUND ALLOWABLE DAMAGE ON SRM 53-30-15-1A-1; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9C; [02] REMOVED FCB FWD SHIELD BS420-440 RBL24 WL 156 IAW SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED NEW SHIELD P/N 143A8126-21 IAW SRM 51-40-05-0G-0 AND DRAWING#143A8126; [04] VERIFIED LOCATED AND DRILLED NEW SHIELD P/N 143A8126-21 IAW SRM 51-40-05-0G-0 AND DRAWING#143A8126.; [05] OK TO INSTALL FCB R/H FWD SHIELD BS 420+16; RBL 24; WL 156.; [06] VERIFIED OK TO INSTALL; [07] INSTALLED FCB R/H FWD SHIELD BS 420+16; RBL 24; WL 156 PER SRM 51-40-02-0G-0 AND BOEING DWG 143A0080.; [08] VERIFIED CORRECTIVE ACTION STEP 7.
